RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 31, Number 2  


Numerical factorization of polynomials on the unit circle and the approximate solution of discrete Wiener–Hopf equations
L. V. Bad'in, R. P. Tarasov
179
Local smoothing splines with a regularizing parameter
V. A. Zheludev
193
Computation of radial wave functions for spheroids and triaxial ellipsoids by the modified phase function method
A. A. Abramov, A. L. Duischko, N. B. Konyukhova, T. V. Levitina
212
Regularization of extremal problems
V. K. Gorbunov
235
Filling a difference scheme matrix for two-dimensional integral equations of potential theory
Yu. I. Mokin
249
The convergence of a quadrature-difference method for linear singular integro-differential equations with discontinuous coefficients
A. I. Fedotov
261
Investigation of projection difference schemes for the Bona–Smith and the Burgers–Korteweg–de Vries equations
I. D. Turetaev
272
An approach to the numerical solution of the bidimensional Navier–Stokes equations using the direct calculation method
I. V. Yegorov, O. L. Zaitsev
286
Calculation of steady-state three-dimensional flows of viscous gases and chemically reacting gas mixtures
A. E. Kuznetsov, M. Kh. Strelets, M. L. Shur
300

Scientific communications
The multi-step method of minimal discrepancies for solving linear equations
A. B. Samokhin
317
A variational-difference scheme for realizing the duality algorithm in problems of minimizing the generalized Trefftz functionals
V. Ya. Tereshchenko
320
Unsteady oscillations of a viscous compressible fluid with spatially periodic excitation
A. G. Sveshnikov, S. T. Simakov, J. Marin-Antuña
324
Numerical scheme for the boundary-layer equation with self-induced pressure
A. A. Makhmudov, S. P. Popov
330
Pavel Ivanovich Chushkin (obituary)
334
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020